# SDR AALA960318

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAS CORROSION REMOVED IN VARIOUS LOCATIONS.  MATERIAL REMOVED IS BEYOND SRM LIMITS, PER MRB 757-735.  TST:  15,758.46.  CYCLES:  5,958.  (X)
